The Hasse Norm Principle For Biquadratic Extensions
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 947-964.

Nous donnons une formule asymptotique pour le nombre d’extensions biquadratiques du corps des rationnels de discriminant borné qui contredisent le principe de norme de Hasse.

We give an asymptotic formula for the number of biquadratic extensions of the rationals of bounded discriminant that fail the Hasse norm principle.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1058
Classification : 11N25,  11R16
Mots clés : Hasse norm theorem, Biquadratic extensions, character sums
@article{JTNB_2018__30_3_947_0,
     author = {Rome, Nick},
     title = {The {Hasse} {Norm} {Principle} {For} {Biquadratic} {Extensions}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {947--964},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {3},
     year = {2018},
     doi = {10.5802/jtnb.1058},
     zbl = {1441.11245},
     mrnumber = {3938635},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1058/}
}
TY  - JOUR
AU  - Rome, Nick
TI  - The Hasse Norm Principle For Biquadratic Extensions
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 947
EP  - 964
VL  - 30
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1058/
UR  - https://zbmath.org/?q=an%3A1441.11245
UR  - https://www.ams.org/mathscinet-getitem?mr=3938635
UR  - https://doi.org/10.5802/jtnb.1058
DO  - 10.5802/jtnb.1058
LA  - en
ID  - JTNB_2018__30_3_947_0
ER  - 
Rome, Nick. The Hasse Norm Principle For Biquadratic Extensions. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 947-964. doi : 10.5802/jtnb.1058. http://archive.numdam.org/articles/10.5802/jtnb.1058/

[1] Baily, Andrew On the density of discriminants of quartic fields, J. Reine Angew. Math., Volume 315 (1980), pp. 190-210 | MR 564533 | Zbl 0421.12007

[2] Algebraic Number Theory (Cassels, J. W. S.; Fröhlich, Albrecht, eds.), Academic Press Inc., 1967, xviii+366 pages | Zbl 0153.07403

[3] Cohen, Henri; Diaz y Diaz, Francisco; Olivier, Michel A survey of discriminant counting, Algorithmic number theory (Lecture Notes in Computer Science), Volume 2369, Springer, 2002, pp. 80-94 | Article | MR 2041075 | Zbl 1058.11076

[4] Frei, Christopher; Loughran, Daniel; Newton, Rachel The Hasse norm principle for abelian extensions, Am. J. Math., Volume 140 (2018) no. 6, pp. 1639-1685 | Article | MR 3884640 | Zbl 07018404

[5] Friedlander, John; Iwaniec, Henryk Opera de Cribro, Colloquium Publications, 57, American Mathematical Society, 2004, xx+527 pages | Zbl 1226.11099

[6] Friedlander, John; Iwaniec, Henryk Ternary quadratic forms with rational zeros, J. Théor. Nombres Bordx, Volume 22 (2010) no. 1, pp. 97-113 | Article | Numdam | MR 2675875 | Zbl 129.11060

[7] Fröhlich, Albrecht; Taylor, Martin J. Algebraic Number Theory, Cambridge Studies in Advanced Mathematics, 27, Cambridge University Press, 1991, xiv+355 pages | Zbl 0744.11001

[8] Iwaniec, Henryk; Kowalski, Emmanuel Analytic Number Theory, Colloquium Publications, 53, American Mathematical Society, 2004, xi+615 pages | MR 2061214 | Zbl 1059.11001

[9] Tenenbaum, Gérald Introduction to Analytic and Probabilistic Number Theory, Cambridge Studies in Advanced Mathematics, 46, Cambridge University Press, 1995, xiv+448 pages | MR 1342300 | Zbl 0831.11001

Cité par Sources :